一类四阶中立型时滞微分方程的渐近稳定性  被引量:1

Asymptotic stability of a class of fourth-order neutral delay differential equations

在线阅读下载全文

作  者:覃荣存[1] 刘佳玉[1] 冯春华[1] 

机构地区:[1]广西师范大学数学科学学院,广西桂林541004

出  处:《长春大学学报》2009年第8期51-54,共4页Journal of Changchun University

基  金:广西教育厅科研基金(200708LX163);广西研究生教育创新计划项目(20081062071M234)

摘  要:利用构造函数、推广的Halanay一维时滞微分不等式以及卡丹公式和费拉里的一元四次方程的求根公式,研究了一类四阶中立型时滞微分方程零解的渐近稳定性,得到一个判定其零解渐近稳定且与时滞无关的充分条件。In this paper,the asymptotic stability of the zero solution about a class of fourth-order neutral delay differential equations is studied by using the method of constructing function and the generalized one-dimensional Halanay delay differential inequality, Cardan formula and Ferrari method of quartic equation. A suffcient condition which is independent from the time-delay to ensure the asymptotic stability of zero solution is established.

关 键 词:中立型微分方程 时滞 零解 渐近稳定性 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象